RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1984, Number 11, Pages 71–74 (Mi ivm8369)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Investigations of certain classes of two-sided external constraints of the theory of bendings of surfaces

V. T. Fomenko, Yu. P. Zolotukhin


Full text: PDF file (341 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1984, 28:11, 92–97

Bibliographic databases:
UDC: 514
MSC: Primary 53A07; Secondary 53C45
Received: 15.07.1983

Citation: V. T. Fomenko, Yu. P. Zolotukhin, “Investigations of certain classes of two-sided external constraints of the theory of bendings of surfaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, no. 11, 71–74; Soviet Math. (Iz. VUZ), 28:11 (1984), 92–97

Citation in format AMSBIB
\Bibitem{FomZol84}
\by V.~T.~Fomenko, Yu.~P.~Zolotukhin
\paper Investigations of certain classes of two-sided external constraints of the theory of bendings of surfaces
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1984
\issue 11
\pages 71--74
\mathnet{http://mi.mathnet.ru/ivm8369}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=778667}
\zmath{https://zbmath.org/?q=an:0564.53027}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1984
\vol 28
\issue 11
\pages 92--97


Linking options:
  • http://mi.mathnet.ru/eng/ivm8369
  • http://mi.mathnet.ru/eng/ivm/y1984/i11/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Klimentov, “Ob izgibaniyakh poverkhnostei roda $p \geq 1$ polozhitelnoi vneshnei krivizny”, Materialy mezhdunarodnoi konferentsii “Geometricheskie metody v teorii upravleniya i matematicheskoi fizike”, posvyaschennoi 70-letiyu S.L. Atanasyana, 70-letiyu I.S. Krasilschika, 70-letiyu A.V. Samokhina, 80-letiyu V.T. Fomenko. Ryazanskii gosudarstvennyi universitet im. S.A. Esenina, Ryazan, 25–28 sentyabrya 2018 g. Chast 2, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 169, VINITI RAN, M., 2019, 17–22  mathnet  crossref  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:59
    Full text:28
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021